# SDR HEEA966664

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Defective
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AND #2 NEEDLES HAVE A 10% TORQUE SPLIT.
